Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 486191, 11 pages
http://dx.doi.org/10.1155/2014/486191
Research Article

LaSalle-Type Theorems for General Nonlinear Stochastic Functional Differential Equations by Multiple Lyapunov Functions

Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 18 August 2013; Revised 20 February 2014; Accepted 6 March 2014; Published 13 April 2014

Academic Editor: Narcisa C. Apreutesei

Copyright © 2014 Xueyan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueyan Zhao, Feiqi Deng, and Xiaojing Zhong, “LaSalle-Type Theorems for General Nonlinear Stochastic Functional Differential Equations by Multiple Lyapunov Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 486191, 11 pages, 2014. https://doi.org/10.1155/2014/486191.